I am terrified of finding out if something is wrong with me, but these symptoms have continually gotten worse over the past month or so...
First of all, I have not had so much as a head cold in at least a year. I experience terrible dizziness and can almost hear only what i can describe as like a "zzt zzt" sound when i move my eyes. Not my head, just my eyes. It is noticeably worse when I move my eyes to the left. Over the past week or so I started seeing double. It doesn't help if i cover one eye. I'm not on any medications, don't drink, and had my eyes checked roughly 4 months ago with a clean bill there.
My husband says he has noticed my tremors in my hands getting worse, but that's one of those things I never really noticed since i'm an avid pianist. I'm just starting to get worried because of the double vision and odd noise/sensation/whatever you want to call it. Please, if there's any recommendation of how I may even approach a doctor about this, let me know. I'm terrified of seeing doctors, as I have this stigma that they'll just think i'm crazy...
That is exactly the side effect I get from medications I take for my severe O.C.D.. I feel and hear a buzz when I move my eyes and sometime move my head. It is like a slight feeling of dizziness and feels like I am being shocked by a low level electric shock in my head..it makes me uncomfortable but I know my symptoms are side effects of my medication and get worse if I dont take them.
If you are coming off a medication for anti-deppression this could be a withdrawal symptom.
Electrical, metalic sound and feeling in head with eye movement
Hi - did you ever find out what was causing this sensation when you moved your eyes from side to side? I am having the exact same symptom: When I move my eyes, (happens mostly with looking to the left), I get a metalic, electrical sensation and sound, accompanied by a dizzy feeling...as if my brain has to "re-set" itself every time I move my eyes.
I had this 15 years ago when I went of Paxil, and have never completely gotten over these symptoms, however, all of a sudden this has returned as severely as when I first started to wean off of the drug! After 15 years, I can't imagine why I am getting this horrible symptom which makes it difficult to fully function.
Please let me know if you have any further info:)
Hi. Did you ever get to the bottom of this? I have the same symptoms which started about a week ago. The hearing disturbance and this odd (but pleasant) tingling in my head and hands when I move my eyes to either side.
might be MS,vitamin b-12 deficinct,or neck/spinal lesions or spurs, or youve been really stressed and your nerves need repairing, the tissue overing you nerves is weak,or under pressure, go to the doctor,read up on Lhermitte's sign, and dig in asap.
wish you well, my shocks are bad right now, and I just met my future wife, I want to live!!
I have had these electrical surges with lateral eye movement for over a decade. Some days are worse than others. These "shocks" also come when I turn my head as in checking my blind spot when driving. These also cause a loud sound in my ears, like tinnitus extreme. I have felt these so strong they grip my chest and face. My lips and chin will tingle and go numb. I have asked doctors and they look at me like I'm crazy.
I actually have the same exact thing that happens to me as well. I have looked forever and finally found out it is called "Lhermitte's sign". This condition can be caused from other conditions like multiple sclerosis, transverse myelitis, or any trauma to the central nervous system. I figured out that mine was caused from a concussion i had when i was very young. I now suffer from this condition, however it is not debilitating. Just thought i would share this with you, and thank you for sharing your story!
Hi. Did you ever find out what this was? I'm having the exact same thing. For about three days now. When I move my eyes to the right I get a shock feeling through my head. Doesn't hurt but is very weird. Makes me nervous driving as it interrupts my vision and balance (kind of) enough to th
(Continue)concerns me that I shouldn't be driving. I also get the three swishing sounds in my ears each time I move my eyes to the right. Thought Italy be something to do with blood pressure, stress and anxiety. Has anyone figured anything out???
I know exactly what everyone is describing and it freaked me out when I first experienced it. It happens only when I am walking, maybe sometimes when I drive but the answer is anxiety/depression meds. I am currentlt taking Effexor and if I don't take it the same time everyday, it will give me the "brain zaps" that you can feel thru your whole body. I am trying to get off of the meds and titrate sloooowwwly because of the horrible side effects of withdrawal. Going to start working out, lose some weight and get fit and hopefully stop taking all this crap that give you worse side effects than what it is supposed to be treating.Maintenance meds are one thing, but we have to get out of this dependancy of the pharmaceutical companies answer for treatment. Money is in the medication not in the cure for all of our ills. God Bless us all!
I have the exact same symptoms/condition as the rest of you, however, I have never taken any type of antidepressant. So I can definitely rule that out. Along with the "white noise" sounds from eye movement, anytime when I'm at rest I can hear a very high pitched constant sound.I figured it was the frequency of my brain LOL. It has been that way since I was a kid, although I remember the noise being much louder then.I am 37 yrs old with a clean bill of health. I'd like some answers about what it is too.
One strange possibility for those with other symptoms: Lyme Disease. I have chronic Lyme and ringing in my ears was one of the first symptoms. That eventually became constant and finally I have the eye movement problem you all have.
strange feeling in my body and tick noise when i move my eyes
i have exactly the same feeling ..a tkk tkk tkk! noise with a small electric shock throughout my body, i feel sometime that it goes in line with my pulse of heart beat and affects my breath ? it realyy hard to describe but every time i move my eyes i hear the "tkk of swish" noise and it too hard to explain .The last time i had this as bad was after i came from ibiza 2 yrs ago (2013)i had taken a few Exctasy tablets and cocaine as everyone does but never had this before,recently ive just came back from ibiza and done exactly the same , had same stuff and ive now got the same problem yes im linking this to the drugs i took but unaware of exactly what it is thats making me have this problem , maybe the coke or "E Had some sort of drug that has anti depressants or similar mixed in? i know i shouldnt have took them but hey ...thats life and people do ..it still doesnt solve the problem , maybe its not the trip to ibiza that done this ...this has also happened when i havent been to ibiza but no where near as bad ..its far worse since i came back and only happens a couple time and not strong in between ...im hoping this is some sort of come down ..relaxing my nervous system but one thing is for sure reading all this above ..im not the only one ..and none of the people above have took exctasy or coke so ..dont just blame the drugs .One thing is for sure ...its not nice an is concerning .
I have been researching the electric body shocks as well in relation to have recently taken ecstasy. Normally it is gone after a day to day and half tops. I am on day 3 with same symptom. Did yours ever go away after your Ibiza trip? Thanks.
Has anyone figured this out yet?? I'm having the same thing happening to me and I haven't been taking any medications.. This just started happening 2 days ago and today is day 3 it is quite alarming and is starting to make me sick. I can't afford to go to the doctors for them to run a bunch of tests then tell me I need to go to someone else.... The B12 deficiency's make
Adding my own details - day 3 of these "brain zap" symptoms (3-5 swishes and tiny shocks upon most lateral eye movements) coming off a very small dosage of 20 mg Paxil. I ran out of medication once a few years ago and went through the exact same path - can only imagine how frustrating this could be to those with higher dosages to come off; for me it's just a minor but constant distraction.
Hi everyone I had exactly the same feeling and I saw someone asking if its due to the lack of medication and in my situation it is I suffer from anxiety and use venlor 150 for it, its my 2nd day without it and bam it struck me this morning.Gotta get my medication.And I'll say this as a tip if your on Medstead especially anxiety and anti depression don't skip a day.